On the $2$-bridge knots of Dunwoody $(1,1)$-knots
Bull. Korean Math. Soc. 2011 Vol. 48, No. 1, 197-211
Printed January 1, 2011
Soo Hwan Kim and Yangkok Kim
Dong-eui University, Dong-eui University
Abstract : Every $(1,1)$-knot is represented by a $4$-tuple of integers $(a,b$, $c,r),$ where $a>0,$ $b\geq 0,$ $c\geq 0,$ $d=2a+b+c,r\in \mathbb{Z}_{d},$ and it is well known that all $2$-bridge knots and torus knots are $(1,1)$-knots. In this paper, we describe some conditions for 4-tuples which determine $2$ -bridge knots and determine all $4$-tuples representing any given $2$-bridge knot.
Keywords : (1,1)-knot, (1,1)-decomposition, cyclic branched covering, crystallization, Dunwoody manifold, Heegaard splitting, Heegaard diagram, 2-bridge knot, torus knot
MSC numbers : Primary 57M25; Secondary 57M27
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd